# SDR SWAA2014061829173

- Difficulty date: May 15, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C27421
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE FITTING CORRODED AT BS 663, LT WING WL 71.24.  R & R FITTING IAW EA & DWG.
